Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813

    Duration of acne post cycle

    My cycle was:
    1-8 Fina@75mg ED
    1-8 Prop@100mg EOD

    Acne began to develop about 6 weeks into cycle. I am now in the first week of clomid and the acne is still obviously there. I went to my derm and he put me on tazorak cream along with minocycline and a cleanser...

    Any ideas on how long the acne usually lingers around for after clomid therapy?

  2. #2
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey Slyp, my acne was under control untill i started clomid. Once i did within a week i started getting little pimples again on my shoulders....errrrr Iv been off clomid for a couple weeks now and i still have them. Im still using the minocycline and cream the derm gave me but it doesnt seem to be helping. Its nothing like it was before but it still bothers me. Im not sure how long its going to last? Good luck!

    OG

  3. #3
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    This stuff is horrible... it's not like normal acne, more like just a bunch of bumps - like an alergic reaction or something. A few of em have swelled into white heads but for the most part they're just bumps.

    Hopin this shit will clear up quickly... not sure I'll hit fina again after seein what it caused.

  4. #4
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    I say it varies among individuals. My back cleared up in 3 wks following the end of my post cycle therapy . 2 1/2 months later, I'm still getting pimples here and there though. Boy do I hate it...

    ~US~

  5. #5
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Another odd thing is THEY ITCH like crazy! Might be the cream I'm using...but I could easily sit and scratch at this shit all day...

  6. #6
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    get some accutane gel bro...clears it up in no time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •